# SDR UHLA201505210380

- Difficulty date: May 21, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 29,702 hours, 28,069 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 526484
- Condition: Failed
- Location: Exhaust
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, THE CREW NOTICED A STRONG ELECTRICAL ODOR IN THE COCKPIT AND FORWARD CABIN.  NO SMOKE WAS VISIBLE.  THE CREW DECLARED AN EMERGENCY AND MADE A SUCCESSFUL UNSCHEDULED LANDING.  MAINTENANCE DETERMINED THE ODOR TO BE FROM A FAULTY FORWARD ELECTRICAL COMPARTMENT LT EXHAUST FAN.  MAINTENANCE REPLACED THE FAN AND THERE HAVE BEEN NO FURTHER DEFECTS NOTED.
